# SDR ERKR2015122600022

- Difficulty date: July 30, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,733 hours, 13,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB711317150T615
- Condition: Corroded
- Location: Lt Wing
- Part time: 70,733 hours, 13,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN AT XOR 532, STRINGER 10 AT FWD SIDE OF TANK ACCESS HAS EXFOLIATION.
